advertisement

Erectile dysfunction

Question
Posted by: foux | 2018/07/01

Q.

bipolar patient

Doc i have a weak erection and it does not last either even when I masturbate. I'm 29 years of age and like i said I'm a bipolar patient, please help so that i can start treating the matter, it's almost a month now with this matter 

Expert's Reply

A.

Erectile Dysfunction Expert
- 2018/07/23

Dear Reader

Bipolar medication may have a negative impact on your erections. Sildenafil may assist in this matter.

Regards

Kenny

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.